# SDR SWAA2023021697520

- Difficulty date: February 1, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. GUSSET TIE CRACKED AT BS 500D AND LBL 25.<[01] REMOVED DAMAGED CLIP AT FWD CARGO STA 500D AND STR 25L AS PER B-700 SRM 51-40-02-0G-0.;[02] RECEIVED NEW CLIP P/N 143A1010-47 AND LOCATED NEW FASTENER HOLES AS PER B-700 SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1 AND 2  OK TO INSTALL NEW CLIP.;[04] INSTALLED NEW STRINGER CLIP AT FWD CARGO COMPARTMENT STA 500D AND STR 25L AS PER B- 700 SRM 51-40-02-0G-0.
